Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 14, Pages 2241-2275
http://dx.doi.org/10.1155/IJMMS.2005.2241

Linear algebra and differential geometry on abstract Hilbert space

Department of Mathematics, University of Wisconsin Colleges, 780 Regent Street, Madison 53708, WI, USA

Received 23 January 2003; Revised 17 June 2005

Copyright © 2005 Alexey A. Kryukov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexey A. Kryukov, “Linear algebra and differential geometry on abstract Hilbert space,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 14, pp. 2241-2275, 2005. https://doi.org/10.1155/IJMMS.2005.2241.